Asymptotic equivalence of double sequences
The goal of this paper is to present a four-dimensional matrix characterization of asymptotic equivalence of double sequences. This will be accomplished with the following notion of asymptotic equivalence of double sequences. Two double sequences are asymptotic equivalent if and only if, where x and y are selected judicially. Using this notion necessary and sufficient conditions on the entries of a four-dimensional matrix are given to ensure that the transformation will preserve asymptotic equivalence.
Hacettepe Journal of Mathematics and Statistics
Patterson, R.F., Savas, E. (2012) Asymptotic equivalence of double sequences. Hacettepe Journal of Mathematics and Statistics 41(4), 487-497.